# SDR DALA2022022401205

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 52,004 hours, 37,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JAM BTW STA Y=370 TO Y=425 AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00075: CORROSION LEVEL 2, JAMB BTW STA Y=370 TO Y=425 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 53-20-15 -2R. (LP #2132980)
